# SDR DL764040129

- Difficulty date: February 2, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 10,269 hours, 4,265 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 9004089
- Part serial: 330
- Condition: Lightning Strike
- Location: Windshield Wiper
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE ON DEPARTURE.  PHOSPHORUS ODOR IN COCKPIT.  STRUCK NOSE OF A/C.  REPLACED CAPTS WINDSHIELD WIPER MOTOR PER MM.  CHECKS OK.
